MathSciNet Relay Station
MathSciNet bibliographic data
MR1918760 35J60 (35B05 35B40 35J25)
Şt. Cîrstea, Florica-Corina; Rădulescu, Vicenţiu D. Existence and uniqueness of blow-up solutions for a class of logistic equations. Commun. Contemp. Math. 4 (2002), no. 3, 559–586.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement